# SDR CA020718006

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 37,145 hours
- Engine: Ge CF680C2A5
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Transmitter
- Part number: MO46Z1402
- Condition: Failed
- Location: Pitch Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL A "TAKE-OFF CONFIGURATION WARNING" WAS TRIGGERED. AIRCRAFT SPEED WAS BELOW 80 KTS, CREW PROCEEDED WITH AN ABORTED TAKE OFF.TROUBLESHOOTING REVEALLED A DISCREPANCY BETWEEN THE THS POSITION INDICATION ON ECAM AND THE PITCH TRIM WHEEL INDEX. MAINTENANCE REPLACED THE THS POSITION TRANSMITTER AND THE SYSTEM WAS TESTED WITH NO FURTHER DISCREPANCIES. AIRCRAFT WAS RETURNED TO SERVICE.
